Differentiability of the invariant measures and transition probabilities of singular diffusions

Bogachev VP, Krylov NV, Röckner M (2001)
Doklady Mathematics 63(1): 18-21.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Doklady Mathematics
Band
63
Ausgabe
1
Seite(n)
18-21
ISSN
PUB-ID

Zitieren

Bogachev VP, Krylov NV, Röckner M. Differentiability of the invariant measures and transition probabilities of singular diffusions. Doklady Mathematics. 2001;63(1):18-21.
Bogachev, V. P., Krylov, N. V., & Röckner, M. (2001). Differentiability of the invariant measures and transition probabilities of singular diffusions. Doklady Mathematics, 63(1), 18-21.
Bogachev, V. P., Krylov, N. V., and Röckner, M. (2001). Differentiability of the invariant measures and transition probabilities of singular diffusions. Doklady Mathematics 63, 18-21.
Bogachev, V.P., Krylov, N.V., & Röckner, M., 2001. Differentiability of the invariant measures and transition probabilities of singular diffusions. Doklady Mathematics, 63(1), p 18-21.
V.P. Bogachev, N.V. Krylov, and M. Röckner, “Differentiability of the invariant measures and transition probabilities of singular diffusions”, Doklady Mathematics, vol. 63, 2001, pp. 18-21.
Bogachev, V.P., Krylov, N.V., Röckner, M.: Differentiability of the invariant measures and transition probabilities of singular diffusions. Doklady Mathematics. 63, 18-21 (2001).
Bogachev, VP, Krylov, NV, and Röckner, Michael. “Differentiability of the invariant measures and transition probabilities of singular diffusions”. Doklady Mathematics 63.1 (2001): 18-21.